# SDR DHL2003749514

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SKIN DENT LT WING LEADING EDGE AT LEADING EDGE STA 130 (ABOVE I/B EDGE OF NR 3 L/E FLAP).  CUT OUT DAMAGED AREA AND FABBED FILLER FROM 2024 T3 .040 PO 90020 DIM 2.5 X 1.5 INCHES AND DOUBLER FROM 2024 T3 .050 PO 90096 DIM 6.5 X 6 INCHES IAW B-727 SRM 57-30-4 FIG 5.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 57-30-4 FIG 5.
